About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 102163, 21 pages
http://dx.doi.org/10.1155/2013/102163
Research Article

A Distribution-Free Approach to Stochastic Efficiency Measurement with Inclusion of Expert Knowledge

1TD Canada Trust, Toronto, ON, Canada
2School of Information Technology, York University, 4700 Keele Street, Toronto, ON, Canada M3J 1P3
3Centre for Management of Technology and Entrepreneurship, University of Toronto, 200 College Street, Toronto, ON, Canada M5S 3E5

Received 24 October 2012; Accepted 11 May 2013

Academic Editor: Suh-Yuh Yang

Copyright © 2013 Kerry Khoo-Fazari et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kerry Khoo-Fazari, Zijiang Yang, and Joseph C. Paradi, “A Distribution-Free Approach to Stochastic Efficiency Measurement with Inclusion of Expert Knowledge,” Journal of Applied Mathematics, vol. 2013, Article ID 102163, 21 pages, 2013. doi:10.1155/2013/102163